# SDR SWIA201333136

- Difficulty date: March 31, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 27,535 hours, 23,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY FLOODLIGHT IS BURNED OUT.  (FLT 6210)  RELAMPED EMERGENCY LIGHT.
